# SDR ASAA2016083017866

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,556 hours, 9,010 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3017891020
- Part serial: EM158396
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,556 hours, 9,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FUEL HEATER LEAKING NR 1 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED NR 1 ENGINE SERVO FUEL HEATER, IAW AMM 73-11-07. OPS & IDLE LEAK CHECKED GOOD. NO LEAKS NOTED.
